Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A lattice-point problem


Author: Burton Randol
Journal: Trans. Amer. Math. Soc. 121 (1966), 257-268
MSC: Primary 10.45; Secondary 10.25
DOI: https://doi.org/10.1090/S0002-9947-1966-0201407-2
MathSciNet review: 0201407
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, Asymptotic expansions, Dover, New York, 1956. MR 0078494 (17:1202c)
  • [2] C. S. Herz, On the number of lattice-points in a convex set, Amer. J. Math. 84 (1962), 126-133. MR 0139583 (25:3015)
  • [3] Edmund Hlawka, Über Integrale auf Konvexen Körpern. I, Monatsh. Math. 54 (1950), 1-36. MR 0037003 (12:197e)
  • [4] E. Krätzel, Ein Gitterpunktsproblem, Acta Arith. 10 (1964), 215-223. MR 0167465 (29:4738)
  • [5] Edmund Landau, Zur analytischen Zahlentheorie der definiten quadratischen Formen, S.-B. Königlich Preuss. Akad. Wiss. 31 (1915), 458-476.
  • [6] Walter Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770. MR 0155146 (27:5086)
  • [7] J. G. van der Corput, Zahlentheoretische Abschätzungen mit Anwendung auf Gitterpunktprobleme, Math. Z. 17 (1923), 250-259. MR 1544614

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.45, 10.25

Retrieve articles in all journals with MSC: 10.45, 10.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201407-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society